# SDR DALA2021062703469

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Out Of Limits
- Location: Bs 1634-1635
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 DURING INSPECTION MAINTENANCE FOUND OUT OF LIMITS THICKNESS MEASSUREMENT INSPECTION ON WEB STA 1634-1635. WEB STA 1634-1635 WAS REPAIRED PER SRM 51-70-13. (LP 1852858
